# SDR DALA2020030601662

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 47,060 hours, 22,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LWR EMERGENCY PATH LIGHTS ON BOTH FWD DOORS INOP. R/R EMERGENCY LIGHT SLID AND BATTERY PACK B5-211 PER MD90 AM;33 -51. OPS CHECK GOOD . A/C OK FOR SVC. (6954427)
